| Catalog Number |
SSM-195 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via national breast implant registry (nbir) "device migration/implant malposition".This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: migration and malposition.